On a new medication that lowers sex drive...

  • Free 3 Day Shipping on Orders $75+
    Get Your Order By July 4!

On a new medication that lowers sex drive...

TheirPet TheirPet
I'm on some new medication that lowers sex drive. Is anybody else in this boat? Did you do anything to help with it?
08/19/2012
  • Clearance: Save 80% on select items
  • Save 20% on Luxury
  • Buy Fetish Set For Only $24.99
  • Save 65% on Massager and 3 Attachments Kit
  • Save 45% On Jolly Rider Harness and Dildo Kit
  • 1
  • 2
  • 3
  • 4
  • 5
All promotions
- Kira - - Kira -
I made my doctor switch my meds. The low sex drive was causing too many problems for me.
08/19/2012
Llewey Llewey
I used to be on a medication that somewhat killed my libido, but never fully. I've been off mine for 3 months and I've noticed my sex drive is more active again. There wasn't really anything to do to help it; I just didn't feel like I "needed" it as much. I think a lot of antipsychotics and antidepressants can lower sex drive.
11/18/2012
atorturedsoul atorturedsoul
Some antidepressants made it difficult to get in the mood and impossible to climax. I got my doctor to switch them as quickly as possible, but I found most of them had that same side effect.
12/04/2012
Total posts: 4
Unique posters: 4